Volume 11, February 2007Special Issue: "Stochastic analysis and mathematical finance" in honor of Nicole El Karoui's 60th birthday
|Page(s)||381 - 384|
|Published online||17 August 2007|
Corrigendum to “Stability of solutions of BSDEs with random terminal time”
IRMAR, antenne de Bretagne de l'ENS Cachan, Campus de Ker Lann, 35170 BRUZ, France; firstname.lastname@example.org
Revised: 17 July 2006
Revised: 5 December 2006
This paper is a corrigendum to paper Toldo, ESAIM, P&S 10 (2006) 141–163 where we study the stability of the solutions of Backward Stochastic Differential Equations (BSDE for short) with an almost surely finite random terminal time.
Mathematics Subject Classification: 60H10 / 60Fxx / 60G40
Key words: Backward Stochastic Differential Equations (BSDE) / stability of BSDEs / weak convergence of filtrations / stopping times.
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.